Alert archive / Alaska / High Wind Watches in 2006
High Wind Watch 2, NWS Anchorage, AK
NWS Anchorage, AK issued this high wind watch at Oct 7, 2006, 12:04 AM AKDT. It took effect at Oct 8, 2006, 12:00 PM AKDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 7, 2006, 12:04 AM AKDT (08:04 UTC)
- In effect from
- Oct 8, 2006, 12:00 PM AKDT
- Expired
- Oct 8, 2006, 12:10 AM AKDT
- In force
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK71 PAFC 071304 NPWAER URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 504 AM ADT SAT OCT 7 2006 .A STRONG AREA OF LOW PRESSURE WILL DEVELOP OVER THE NORTH PACIFIC SUNDAY AND TRACK NORTHWARD TOWARD SOUTHWEST ALASKA MONDAY. THIS WILL PRODUCE A VERY TIGHT PRESSURE GRADIENT OVER SOUTHCENTRAL ALASKA...AND LEAD TO THE POTENTIAL FOR VERY STRONG WINDS. SOME UNCERTAINTY DOES STILL EXIST WITH THE EXACT TRACK AND STRENGTH OF THE LOW PRESSURE...BUT THERE IS CERTAINLY A POSSIBILITY OF VERY STRONG WINDS FOR EAST ANCHORAGE...ANCHORAGE HILLSIDE AND TURNAGAIN ARM. AKZ101-080100- /X.NEW.PAFC.HW.A.0002.061009T1200Z-061010T0400Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 504 AM ADT SAT OCT 7 2006 ...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING FOR EAST ANCHORAGE THE HILLSIDE AND TURNAGAIN ARM... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING. AS A STRONG AREA OF LOW PRESSURE MOVES INTO BRISTOL BAY...WINDS OVER THE ANCHORAGE HILLSIDE AND TURNAGAIN ARM WILL INCREASE LATE SUNDAY NIGHT AND MONDAY MORNING. FOR MONDAY...WINDS OF 55 TO 65 MPH ARE EXPECTED...WITH POSSIBLE GUSTS TO 75 MPH ON THE ANCHORAGE HILLSIDE AND TO 95 MPH ALONG TURNAGAIN ARM. THE VERY STRONG WINDS HAVE THE POTENTIAL TO REACH THE LOWER ANCHORAGE HILLSIDE AND PORTIONS OF EAST ANCHORAGE AS WELL. THESE WINDS ARE EXPECTED TO DIMINISH MONDAY EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. $$
3 follow-up statements
000 WWAK71 PAFC 071914 NPWAER URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1114 AM ADT SAT OCT 7 2006 .A STRONG AREA OF LOW PRESSURE WILL DEVELOP OVER THE NORTH PACIFIC SUNDAY AND TRACK NORTHWARD TOWARD SOUTHWEST ALASKA MONDAY. THIS WILL PRODUCE A VERY TIGHT PRESSURE GRADIENT OVER SOUTHCENTRAL ALASKA...AND LEAD TO THE POTENTIAL FOR VERY STRONG WINDS. SOME UNCERTAINTY DOES STILL EXIST WITH THE EXACT TRACK AND STRENGTH OF THE LOW PRESSURE SYSTEM...BUT THERE IS CERTAINLY A POSSIBILITY OF VERY STRONG WINDS FOR EAST ANCHORAGE...ANCHORAGE HILLSIDE AND TURNAGAIN ARM. AKZ125-080000- /X.EXB.PAFC.HW.A.0002.061008T2000Z-061010T1200Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 1114 AM ADT SAT OCT 7 2006 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT FOR PORTAGE VALLEY AND TURNAGAIN ARM... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WATCH FOR PORTAGE VALLEY AND TURNAGAIN ARM...WHICH IS IN EFFECT FROM EARLY SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT. AS A STRONG AREA OF LOW PRESSURE MOVES INTO BRISTOL BAY...WINDS THROUGH PORTAGE VALLEY AND TURNAGAIN ARM WILL INCREASE SUNDAY AFTERNOON INTO SUNDAY NIGHT. WINDS OF 50 TO 65 MPH WITH GUSTS TO 80 MPH ARE POSSIBLE BY MONDAY MORNING WITH THIS HIGH WIND EVENT. THESE WINDS ARE EXPECTED TO DIMINISH MONDAY NIGHT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. $$ AKZ135-080000- /X.EXB.PAFC.HW.A.0002.061008T2200Z-061010T1200Z/ SOUTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITY OF...CORDOVA 1114 AM ADT SAT OCT 7 2006 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT. AS A STRONG AREA OF LOW PRESSURE MOVES INTO BRISTOL BAY...WINDS ALONG THE NORTHERN GULF COAST ARE EXPECTED TO INCREASE SUNDAY AFTERNOON. WINDS ARE EXPECTED TO CONTINUE TO INCREASE TO 50 TO 65 MPH WITH GUSTS TO 80 MPH ALONG THE COAST AND THROUGH CHANNELED TERRAIN THROUGH SUNDAY NIGHT AND MONDAY. WINDS ARE EXPECTED TO DIMINISH MONDAY NIGHT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. $$ AKZ101-080000- /X.EXT.PAFC.HW.A.0002.061008T2000Z-061010T1200Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 1114 AM ADT SAT OCT 7 2006 ...HIGH WIND WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE HIGH WIND WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT. AS A STRONG AREA OF LOW PRESSURE MOVES INTO BRISTOL BAY...WINDS OVER THE ANCHORAGE HILLSIDE AND TURNAGAIN ARM WILL INCREASE LATE SUNDAY NIGHT AND MONDAY MORNING. FOR MONDAY...WINDS OF 55 TO 65 MPH ARE EXPECTED...WITH POSSIBLE GUSTS TO 75 MPH ON THE ANCHORAGE HILLSIDE AND TO 95 MPH ALONG TURNAGAIN ARM. THE VERY STRONG WINDS HAVE THE POTENTIAL TO REACH THE LOWER ANCHORAGE HILLSIDE AND PORTIONS OF EAST ANCHORAGE AS WELL. THESE WINDS ARE EXPECTED TO DIMINISH MONDAY EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. $$
000 WWAK71 PAFC 072351 NPWAER URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 351 PM ADT SAT OCT 7 2006 .A STRONG AREA OF LOW PRESSURE WILL DEVELOP TONIGHT OVER THE NORTH PACIFIC AND TRACK NORTHWARD TOWARD SOUTHWEST ALASKA SUNDAY AND INTO BRISTOL BAY MONDAY. THIS WILL PRODUCE A VERY TIGHT PRESSURE GRADIENT OVER SOUTHCENTRAL ALASKA...AND LEAD TO THE DEVELOPMENT OF VERY STRONG WINDS ACROSS PORTIONS OF SOUTHCENTRAL ALASKA...THE ANCHORAGE BOWL...AND THE NORTHEASTERN GULF COAST SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT. WINDS SHOULD SUBSIDE BELOW WARNING LEVELS ACROSS THE REGION BY TUESDAY MORNING THOUGH BREEZY CONDITIONS WILL PERSIST THROUGH THE DAY ON TUESDAY. AKZ101-081315- /X.UPG.PAFC.HW.A.0002.061008T2000Z-061010T1200Z/ /X.NEW.PAFC.HW.W.0002.061008T2000Z-061010T1200Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 351 PM ADT SAT OCT 7 2006 ...HIGH WIND WARNING IN EFFECT FROM 12 PM SUNDAY TO 4 AM ADT TUESDAY FOR EAST ANCHORAGE THE HILLSIDE AND TURNAGAIN ARM... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 12 PM SUNDAY TO 4 AM ADT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. AS A STRONG AREA OF LOW PRESSURE MOVES INTO BRISTOL BAY SOUTHEASTERLY WINDS ACROSS EAST ANCHORAGE...THE HILLSIDE...AND TURNAGAIN ARM WILL INCREASE THROUGH SUNDAY MORNING TO 30 TO 50 MPH IN ANCHORAGE WITH GUSTS TO 75 MPH ACROSS EAST ANCHORAGE. STRONGER WINDS OF 50 TO 70 MPH ARE POSSIBLE SUNDAY AFTERNOON ALONG TURNAGAIN ARM AND THE HILLSIDE WITH GUSTS TO 85 MPH. EXPECT WINDS TO INCREASE SUNDAY NIGHT INTO MONDAY WITH GUSTS TO 85 MPH IN EAST ANCHORAGE AND 100 MPH ALONG THE HILLSIDE AND TURNAGAIN ARM. STRONG WINDS GUSTING TO 75 TO 85 MPH WILL PERSIST MONDAY NIGHT BEFORE SUBSIDING TUESDAY MORNING TO SOUTHERLY WINDS AROUND 20 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ125-081315- /X.UPG.PAFC.HW.A.0002.061008T2000Z-061010T1200Z/ /X.NEW.PAFC.HW.W.0002.061008T2000Z-061010T1200Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 351 PM ADT SAT OCT 7 2006 ...HIGH WIND WARNING IN EFFECT FROM 12 PM SUNDAY TO 4 AM ADT TUESDAY THROUGH PORTAGE VALLEY AND TURNAGAIN ARM... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 12 PM SUNDAY TO 4 AM ADT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. AS A STRONG AREA OF LOW PRESSURE MOVES INTO BRISTOL BAY STRONG EASTERLY WINDS THROUGH THE PORTAGE VALLEY AND TURNAGAIN ARM WILL INCREASE TO 30 TO 50 MPH WITH GUSTS TO 75 MPH SUNDAY AFTERNOON. EXPECT WINDS TO INCREASE SUNDAY NIGHT INTO MONDAY WITH WINDS GUSTING TO 85 MPH BY MONDAY. THESE STRONG WINDS WILL CONTINUE MONDAY NIGHT BEFORE DIMINISHING TUESDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ135-081315- /X.CON.PAFC.HW.A.0002.061008T2200Z-061010T1200Z/ SOUTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITY OF...CORDOVA 351 PM ADT SAT OCT 7 2006 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT. AS A STRONG AREA OF LOW PRESSURE MOVES INTO BRISTOL BAY...WINDS ALONG THE NORTHEASTERN GULF COAST ARE EXPECTED TO INCREASE TO 35 TO 55 MPH WITH GUSTS TO 75 MPH SUNDAY AFTERNOON...WITH STRONGEST WINDS ALONG THE COAST AND THROUGH CHANNELED TERRAIN. SLIGHTLY HIGHER GUSTS TO 80 MPH ARE POSSIBLE SUNDAY NIGHT. THE STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH MONDAY NIGHT BEFORE DIMINISHING TUESDAY MORNING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. $$
000 WWAK71 PAFC 081310 NPWAER URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 510 AM ADT SUN OCT 8 2006 .A STRONG AREA OF LOW PRESSURE EXTENDING FROM THE NORTH PACIFIC INTO BRISTOL BAY HAS PRODUCED A VERY TIGHT PRESSURE GRADIENT OVER SOUTHCENTRAL ALASKA...WHICH WILL ONLY BECOME TIGHTER TODAY. THIS WILL LEAD TO VERY STRONG WINDS ACROSS PORTIONS OF SOUTHCENTRAL ALASKA...PORTIONS OF THE ANCHORAGE BOWL AND HILLSIDE...AND THE NORTHEASTERN GULF COAST THROUGH LATE MONDAY NIGHT. WINDS SHOULD SUBSIDE BELOW WARNING LEVELS ACROSS THE REGION BY TUESDAY MORNING...THOUGH BREEZY CONDITIONS WILL PERSIST THROUGH THE DAY ON TUESDAY. AKZ135-090100- /X.UPG.PAFC.HW.A.0002.061008T2200Z-061010T1200Z/ /X.EXB.PAFC.HW.W.0002.061009T0200Z-061010T0600Z/ SOUTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITY OF...CORDOVA 510 AM ADT SUN OCT 8 2006 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 PM ADT MONDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 PM ADT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WINDS ALONG THE NORTHEASTERN GULF COAST ARE EXPECTED TO INCREASE TO 30 TO 50 MPH WITH GUSTS TO 80 MPH THIS EVENING...WITH STRONGEST WINDS ALONG THE COAST AND THROUGH CHANNELED TERRAIN. THE STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH MONDAY BEFORE DIMINISHING MONDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ101-090100- /X.EXT.PAFC.HW.W.0002.061008T1700Z-061010T1200Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 510 AM ADT SUN OCT 8 2006 ...HIGH WIND WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 4 AM ADT TUESDAY FOR EAST ANCHORAGE THE HILLSIDE AND TURNAGAIN ARM... THE HIGH WIND WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 4 AM ADT TUESDAY. EASTERLY TO SOUTHEASTERLY WINDS WILL INCREASE ALONG TURNAGAIN ARM AND THE UPPER ANCHORAGE HILLSIDE TO 50 TO 70 MPH BY LATE MORNING...WITH GUSTS TO 85 MPH. WINDS WILL FURTHER INCREASE TONIGHT AND MONDAY FOR THE TURNAGAIN ARM AND UPPER ANCHORAGE HILLSIDE...WITH WINDS OF 55 TO 75 MPH AND GUSTS TO 100 MPH ON MONDAY. FOR EAST ANCHORAGE...THE LOWER HILLSIDE...AND OTHER AREAS NEAR THE MOUNTAINS...WINDS WILL INCREASE THIS EVENING WITH GUSTS TO 75 MPH TONIGHT AND 85 MPH ON MONDAY. WINDS OVER THE AREA WILL DECREASE TO 40 TO 60 MPH BY TUESDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ125-090100- /X.EXT.PAFC.HW.W.0002.061009T0000Z-061010T0600Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 510 AM ADT SUN OCT 8 2006 ...HIGH WIND WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM ADT MONDAY THROUGH PORTAGE VALLEY AND TURNAGAIN ARM... THE HIGH WIND WARNING IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM ADT MONDAY. EASTERLY WINDS THROUGH THE PORTAGE VALLEY AND TURNAGAIN ARM WILL INCREASE TO 30 TO 50 MPH WITH GUSTS TO 75 MPH THIS AFTERNOON. EXPECT WINDS TO INCREASE SUNDAY NIGHT INTO MONDAY WITH WINDS GUSTING TO 85 MPH. THESE STRONG WINDS WILL DIMINISH MONDAY NIGHT TO 25 TO 40 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this high wind watch went out at Oct 7, 12:00 AM AKDT, 4 minutes earlier.
Area forecast discussion, Oct 7, 12:00 AM AKDT, 4 minutes before
AREA FORECAST DISCUSSION SOUTHCENTRAL AND SOUTHWEST ALASKA 500 AM ADT SAT OCT 7 2006 .DISCUSSION... .SUMMARY... VERY ACTIVE WEATHER IS IN STORE OVER THE NEXT FEW DAYS...WITH THE POTENTIAL FOR SOME HIGH IMPACT WEATHER EVENTS. THROUGH EARLY NEXT WEEK...A MEAN TROUGH WILL PERSIST OVER THE EASTERN BERING...WITH VERY MOIST SOUTHERLY TO SOUTHEASTERLY FLOW OVER THE MAINLAND ON THE EAST SIDE OF THE TROUGH...AND DRIER NORTHERLY FLOW ON THE WEST SIDE OVER THE CENTRAL AND WESTERN BERING/ALEUTIANS. THE LARGEST CONCERN IS A LOW AROUND 960 MB WHICH WILL MOVE FROM SOUTH TO NORTH ACROSS THE ALASKA PENINSULA AND THROUGH BRISTOL BAY. THIS SYSTEM HAS THE POTENTIAL TO BRING SOME STRONG WINDS THROUGH MUCH OF THE AREA ALONG WITH HEAVY PRECIPITATION. .FORECAST THROUGH MONDAY... WET...MILD ONSHORE FLOW TO CONTINUE ALL THE WAY THROUGH TUESDAY OR WEDNESDAY OF NEXT WEEK...WITH ALMOST CONTINUOUS RAIN OVER COASTAL AREAS OF THE MAINLAND...AND INTERMITTENT RAIN INLAND. THE TWO HIGHER IMPACT PERIODS COME SUNDAY AND MONDAY. THE FIRST IS A STRONG FRONT THAT WILL MOVE FROM SOUTH TO NORTH THROUGH THE GULF OF ALASKA ON SUNDAY AND ONSHORE LATE SUNDAY AFTERNOON. THE SECOND...HIGHEST IMPACT EVENT COMES MONDAY WITH A STRONG LOW AROUND BRISTOL BAY. THE MODELS REMAIN CONSISTENT WITH THE STRENGTH AND PATH OF THE LOW. HAVE GONE AHEAD AND ISSUED A HIGH WIND WATCH FOR THE ANCHORAGE HILLSIDE/TURNAGAIN ARM...FOR THE ALASKA PENINSULA...AND FOR THE EASTERN ALEUTIANS. EXPECTING SOLID STORM FORCE WINDS FOR MANY OF THE MARINE AREAS AS WELL. THIS LOOKS LIKE THE STRONGEST WIND EVENT FOR MANY OF THESE AREAS THUS FAR THIS SEASON. WITH THE LOW EXPECTED TO TRACK ALONG THE WEST COAST...MOST OF THE MAINLAND WILL BE ON THE WARM AND VERY MOIST SIDE OF THE SYSTEM. SNOW LEVELS SHOULD GENERALLY REMAIN ABOVE THE ROAD SYSTEM THROUGH MONDAY. .FORECAST TUESDAY ONWARD... SOME CHANGES IN THE WEATHER PATTERN APPEAR TO TAKE PLACE IN THE EXTENDED. THE STRONG LOW MONDAY OVER BRISTOL BAY WILL MOVE NORTHEAST INTO THE ARCTIC OCEAN TUESDAY...WITH COOLER SOUTHWEST TO WEST FLOW TAKING OVER FOR MUCH OF THE MAINLAND. HIGH PRESSURE WILL FINALLY REPLACE THE SEEMINGLY PERMANENT LOW OVER THE EASTERN BERING...AND THEN NOSE INTO THE MAINLAND AROUND WEDNESDAY. THIS WILL RESULT IN COLDER CONTINENTAL AREA AND OFFSHORE FLOW FOR MUCH OF SOUTHERN ALASKA. .AER/ALU...WATCH/WARNING SUMMARY PUBLIC...HIGH WIND WATCH 101 181 185. MARINE...STORMS 130 AND 410. GALES 120 125 132 138 140 141 150 155 160 165 170 171 172 179 180 185 350. FOISY OCT 06
The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 8:58 PM AKDT | High Wind Watch | AFC | 31 hr | |
| Oct 6, 11:00 PM AKDT | Gale Warning | AFC | 4 days | |
| Oct 6, 11:00 PM AKDT | Gale Warning | AFC | 4 days | |
| Oct 6, 11:00 PM AKDT | Small Craft Advisory | AFC | 24 hr | |
| Oct 6, 11:00 PM AKDT | Storm Warning | AFC | 60 hr | |
| Oct 7, 5:45 AM AKDT | Storm Warning | AFC | 53 hr | |
| Oct 7, 9:03 AM AKDT | Small Craft Advisory | AFC | 14 hr | |
| Oct 7, 9:03 AM AKDT | Storm Warning | AFC | 50 hr | |
| Oct 7, 10:51 AM AKDT | High Wind Warning | AFC | 61 hr | |
| Oct 7, 11:00 AM AKDT | Small Craft Advisory | AFC | 12 hr |
Nearby
High Wind Watches in Alaska, 2006Every high wind watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.